On Boole-Type Combinatorial Numbers and Polynomials

Creative Commons License


FILOMAT, vol.34, no.2, pp.559-565, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2002559s
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.559-565
  • Keywords: Functional equation, Generating functions, Binomial coefficient, Combinatorial numbers, Apostol-Bernoulli and Apostol-Euler polynomials, Stirling numbers, Cauchy numbers, Peters polynomials, Boole polynomials, Changhee numbers, Special numbers and polynomials, APOSTOL-TYPE NUMBERS
  • Akdeniz University Affiliated: Yes


The aim of this paper is to construct generating functions for Boole-type combinatorial numbers and polynomials. Using these generating functions, we derive not only fundamental properties of these numbers and polynomials, but also some identities and formulas. Finally, we present a brief historical remarks and observations on our generating functions and Peters and Boole-type numbers and polynomials.